# SDR ABXR2011122200054

- Difficulty date: April 21, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N734AG
- Make and model: Boeing 767-200
- Aircraft serial: 24734
- Aircraft time: 96,061 hours, 12,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T005126
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF CORROSION BENEATH R2 DOOR THRESHOLD DRAIN CHANNEL.  REPLACED ANGLE IAW SRM 51-40-02.
